Alert archive / North Carolina / Flash Flood Warnings in 2022
Flash Flood Warning 33, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 11, 2022, 10:11 PM EDT for 4 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2022, 10:11 PM EDT (02:11 UTC)
- Expired
- Aug 12, 2022, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Harnett County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 52 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
749
WGUS52 KRAH 120211
FFWRAH
NCC085-101-163-191-120515-
/O.NEW.KRAH.FF.W.0033.220812T0211Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1011 PM EDT Thu Aug 11 2022
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
East Central Harnett County in central North Carolina...
Southern Johnston County in central North Carolina...
Northeastern Sampson County in central North Carolina...
Wayne County in central North Carolina...
* Until 115 AM EDT.
* At 1011 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Goldsboro, Mount Olive, Dunn, Benson, Walnut Creek, Four Oaks,
Newton Grove, Seven Springs, Grantham, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
3542 7782 3538 7780 3534 7782 3518 7783
3516 7788 3515 7789 3517 7793 3517 7797
3519 7802 3518 7808 3519 7816 3518 7816
3517 7816 3524 7843 3531 7863 3544 7863
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
282 follow-up statements
135
WGUS72 KRAH 120300
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1100 PM EDT Thu Aug 11 2022
NCC085-101-163-191-120515-
/O.CON.KRAH.FF.W.0033.000000T0000Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Johnston NC-Sampson NC-Wayne NC-
1100 PM EDT Thu Aug 11 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FRIDAY FOR
EAST CENTRAL HARNETT, SOUTHERN JOHNSTON, NORTHEASTERN SAMPSON AND
WAYNE COUNTIES...
At 1100 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Goldsboro, Mount Olive, Dunn, Benson, Walnut Creek, Four Oaks,
Newton Grove, Seven Springs, Grantham, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
3542 7782 3538 7780 3534 7782 3518 7783
3516 7788 3515 7789 3517 7793 3517 7797
3519 7802 3518 7808 3519 7816 3518 7816
3517 7816 3524 7843 3531 7863 3544 7863
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
28155
WGUS72 KRAH 120511
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
111 AM EDT Fri Aug 12 2022
NCC085-101-163-191-120521-
/O.EXP.KRAH.FF.W.0033.000000T0000Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Johnston NC-Sampson NC-Wayne NC-
111 AM EDT Fri Aug 12 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 115 AM EDT EARLY THIS MORNING
FOR EAST CENTRAL HARNETT, SOUTHERN JOHNSTON, NORTHEASTERN SAMPSON
AND WAYNE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
3542 7782 3538 7780 3534 7782 3518 7783
3516 7788 3515 7789 3517 7793 3517 7797
3519 7802 3518 7808 3519 7816 3518 7816
3517 7816 3524 7843 3531 7863 3544 7863
$$
CBLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 8:05 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 11, 8:05 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 805 PM EDT Thu Aug 11 2022 .SYNOPSIS... A cold front will approach from the northwest today and move slowly southeast through central North Carolina tonight through early Friday. Canadian high pressure will follow and extend across the Mid- Atlantic through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 254 PM Thursday... Low/mid level cloud cover has dissipated some this afternoon mainly across the central/western Piedmont. Further south, a few isolated showers and storms developed in Cumberland/Sampson county associated with an exiting mid-level vort max. Upstream convection has also developed across the southern Appalachians and northward into central VA ahead of the southward advancing cold front. While cloud cover has limited destablization some, high PWAT (~2 in) and some instability (MLCAPE of ~1000 J/kg) should help to maintain upstream convection and aid in the spread of additional scattered showers and storms from the NW to SE this afternoon through tonight. Severe weather is not expected, but brief periods of heavy downpours/gusty winds may accompany any stronger/taller storm. Recent CAM runs continue to simulate a re-development of showers/storms across the south overnight (after ~06Z) as the main trough and associated height falls/increasing divergence advects into the southeast. Confidence in coverage is still a bit low given the unfavorable timing of the upper-trough/sfc cold front. As such, decided to maintain just chance POPs across the south through Friday morning. Otherwise, lows tonight will drop into the upper 60s across the north, to lower 70s across the southeast. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 300 PM Thursday... By Friday morning, a secondary cold front will be moving across the region, and will dig southeast out of central NC by late afternoon. The associated upper trough will closely follow the front late Friday as it moves northwest to southeast across the state. The precipitable water gradient will range from just over 1" across the Triad to near 2" along the coast. Heavy rain is likely along the Coastal Plain and Sandhills where the higher PW values lie, otherwise conditions are not expected to be conducive for severe weather at this time. A strong storm or two is possible closer to the SC border where 0-6km shear increases to near 40 kt and MUCAPE increases to near 2000 J/kg. By late Friday evening, all convection should have diminished or moved out of the area. Afternoon highs will continue on the downward trend as cooler and drier air filters in advected behind the front. Highs will range from the low 80s N to mid-80s S. Lows in the upper 50s for parts of the Piedmont are looking more likely Friday night, with areas elsewhere dipping into the low 60s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 330 PM Thursday... Surface high pressure will build from the OH Valley south across the Blue Ridge over the weekend, maintaining the cooler and drier airmass across central NC. Skies will be mostly clear Saturday through early Sunday. Northwest flow aloft will continue through the weekend, with the trough across the Northeast creating heights aloft 2 standard deviations below normal over NC. Highs in the 80s Saturday will only increase a degree or two on Sunday. Lows Saturday night will be a degree or two lower than Friday night, with a few more areas in the upper 50s, and remaining locations in the low 60s. An upper-low will dive south into NY/PA by early next week, with several disturbances moving around the low and across the Mid- Atlantic/NC through the period. This low will maintain northwesterly flow aloft across central NC and also be around 2 standard deviations below normal. The first upper trough will increase precipitation chances across our area late Sunday. Another cold front may move across the region on Monday in addition to another upper trough, helping to increase precipitation chances then and continue to filter in cooler and less humid air across the region through mid-next week. Diurnal showers/storms may develop Tue-Thu, however several ensembles show dry weather across the area through the period, and the forecast may trend more dry if this continues. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 805 PM Thursday... Outside of RWI, VFR conditions are expected to start the TAF period. A line of showers and storms ahead of a southward moving cold front has pushed through GSO/INT and will shortly move through RDU. These storms are expected to impact RWI between 00Z and 02Z, with gusty winds and IFR conditions likely. Upstream satellite and radar data indicate that the best storm activity resides along the Coastal Plain, with little upstream development north/northwest of FAY. While cannot rule out some storms at FAY between 00Z and 04Z, confidence has become low in regards to whether storms will form to impact this terminal. With that said, any storm activity which could develop will wane after 04Z as the atmosphere stabilizes. The surface cold front will move through the TAF sites between ~10 and 16Z, resulting in winds becoming northeasterly Fri afternoon. A deep upper trough will also result in a period of showers and IFR/MVFR conditions over the southern TAF sites (RDU/RWI/FAY). The greatest potential for IFR conditions will be at FAY, where prevailing showers are likely Fri morning. Showers will trend toward VCSH in the afternoon. Cannot rule out some isolated storms at FAY/RWI in the afternoon/evening, but confidence on this is low at the moment. Outlook: Periods of MVFR/IFR showers across RDU/RWI/FAY will give way to drier VFR conditions at all terminals Fri evening. There could be a few isolated storms at FAY/RWI Fri afternoon. VFR conditions will prevail Sat and Sun. Another cold front is forecast to approach Mon/Tue, which may bring sub-VFR conditions in possible showers/storms. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...Luchetti SHORT TERM...JJT LONG TERM...JJT AVIATION...Kren/Luchetti
Hazardous weather outlook, Aug 11, 5:18 AM EDT, 16 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 518 AM EDT Thu Aug 11 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-121000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 518 AM EDT Thu Aug 11 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 11, 8:22 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
822 PM EDT Thu Aug 11 2022
NCZ027-028-043-120100-
Edgecombe NC-Nash NC-Wilson NC-
822 PM EDT Thu Aug 11 2022
...A strong thunderstorm will impact portions of southern Nash,
southwestern Edgecombe and Wilson Counties through 900 PM EDT...
At 821 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bailey, or 19 miles south of Nashville, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph, heavy rain and dangerous cloud
to ground lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocky Mount, Tarboro, Nashville, Wilson, Elm City, Dortches, Bailey,
Sharpsburg, Pinetops and Spring Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3573 7758 3557 7782 3559 7782 3558 7796
3563 7813 3571 7817 3600 7809 3599 7753
TIME...MOT...LOC 0021Z 287DEG 17KT 3571 7807
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
77Local storm report, Aug 11, 8:24 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
824 PM EDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD 1 NNW RALEIGH 35.84N 78.67W
08/11/2022 WAKE NC LAW ENFORCEMENT
FLOODING CAUSED A CLOSURE OF THE LEFT LANE
ON THE WESTBOUND SIDE OF GLENWOOD AVE AND
I-440 IN RALEIGH.
&&
JDSpecial weather statement, Aug 11, 8:40 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
840 PM EDT Thu Aug 11 2022
NCZ078-120115-
Wayne NC-
840 PM EDT Thu Aug 11 2022
...Strong thunderstorms will impact portions of northeastern Wayne
County through 915 PM EDT...
At 840 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Jason to near Goldsboro to
13 miles north of Mount Olive. Movement was east at 20 mph.
HAZARD...Winds in excess of 30 mph, heavy rainfall, and dangerous
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goldsboro, Walnut Creek, Pikeville, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3534 7782 3523 7783 3531 7813 3540 7815
3549 7805 3553 7792 3553 7782 3543 7783
3540 7780 3538 7780
TIME...MOT...LOC 0040Z 270DEG 16KT 3548 7783 3539 7800 3538 7812
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
KrenSpecial weather statement, Aug 11, 9:19 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT Thu Aug 11 2022
NCZ042-077-078-089-120215-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-
919 PM EDT Thu Aug 11 2022
...A strong thunderstorm will impact portions of southwestern Wayne,
northwestern Sampson, east central Harnett and southern Johnston
Counties through 1015 PM EDT...
At 919 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunn, or 12 miles southeast of Lillington, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph, dangerous lightning, and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dunn, Benson, Erwin, Coats, Newton Grove, Hobbton and Spivey's
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3519 7851 3530 7873 3542 7867 3542 7840
3536 7817 3524 7819 3514 7826
TIME...MOT...LOC 0119Z 284DEG 21KT 3532 7862
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrenLocal storm report, Aug 11, 9:20 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
920 PM EDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD 2 SE RALEIGH 35.80N 78.62W
08/11/2022 WAKE NC NWS EMPLOYEE
ABOUT A FOOT OF WATER ON THE ROAD AT
ATLANTIC AVE AND HODGES ST, AS WELL AS AT
ATLANTIC AVE AND CAPITAL BLVD. THIS REDUCED
CAPITAL BLVD DOWN TO JUST ONE PASSABLE LANE,
WITH THE RIGHT AND LEFT LANES CLOSED.
&&
JDSpecial weather statement, Aug 11, 9:35 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
935 PM EDT Thu Aug 11 2022
NCZ075>077-088-120230-
Lee NC-Harnett NC-Moore NC-Cumberland NC-
935 PM EDT Thu Aug 11 2022
...Strong thunderstorms will impact portions of northeastern Moore,
Harnett, north central Cumberland and Lee Counties through 1030 PM
EDT...
At 935 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Pope AFB to 7 miles south of
Sanford to 6 miles northeast of Carthage. Movement was east at 20
mph.
HAZARD...Winds in excess of 30 mph, dangerous lightning, and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sanford, Lillington, Carthage, Erwin, Coats, Broadway, Vass, Cameron,
Lemon Springs and Gum Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3527 7933 3543 7949 3550 7934 3551 7895
3545 7864 3537 7865 3522 7880 3519 7884
3521 7898
TIME...MOT...LOC 0135Z 262DEG 18KT 3534 7903 3537 7916 3542 7933
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
KrenThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:20 PM EDT | Special Weather Statement | RAH | Johnston | 40 min |
| Aug 11, 8:22 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 38 min |
| Aug 11, 8:40 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Aug 11, 9:19 PM EDT | Special Weather Statement | RAH | Johnston | 56 min |
| Aug 11, 9:35 PM EDT | Special Weather Statement | RAH | Harnett, Lee | 55 min |
| Aug 11, 9:44 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne | 75 min |
| Aug 11, 10:28 PM EDT | Special Weather Statement | RAH | Guilford | 62 min |
| Aug 11, 10:32 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 43 min |
| Aug 11, 11:34 PM EDT | Flash Flood Warning | RAH | Johnston, Wayne | 3 hr |
| Aug 12, 12:10 AM EDT | Flash Flood Warning | RAH | Johnston, Wake | 78 min |
| Aug 12, 6:13 AM EDT | Special Weather Statement | RAH | Harnett | 62 min |
| Aug 12, 7:02 AM EDT | Areal Flood Advisory | RAH | Johnston, Wake, Wilson | 4 hr |
| Aug 12, 8:12 AM EDT | Areal Flood Advisory | RAH | Harnett, Lee, Moore | 3 hr |
| Aug 12, 8:26 AM EDT | Areal Flood Advisory | RAH | Johnston, Wayne, Wilson | 3 hr |
| Aug 12, 9:25 AM EDT | Areal Flood Advisory | RAH | Franklin, Nash, Wilson | 94 min |
| Aug 12, 9:33 AM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Moore, Sampson | 3 hr |
| Aug 12, 11:53 AM EDT | Areal Flood Advisory | RAH | Sampson | 112 min |
Nearby
Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.